Items where Author is "Anupama, S.B."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Anupama, S.B. and Maralabhavi, Y.B. and Venkanagouda, M.G. (2015) Doubly connected edge domination number of a graph. Advances and Applications in Discrete Mathematics, 15 (2). pp. 91-99. ISSN 0974-1658

Maralabhavi, Y.B. and Anupama, S.B. and Venkanagouda, M.Goudar. (2013) Domination Number of Jump Graph. International Mathematical Forum, 8 (13-16). pp. 753-758. ISSN 1314-7536

This list was generated on Sun Oct 2 23:56:17 2022 IST.